# SDR SWAA2020021214195

- Difficulty date: February 6, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 66,499 hours, 38,939 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE REQUIRED ADJUSTMENT. / INSTALLED SLIDE PER MT AND AMM.
